# SDR 96UAL900840

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Engine: Pwa PW2037
- System (JASC): 7603 · Power Lever
- Part: Interlock Act
- Condition: Failed
- Location: Lt Throttle
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HAND THROTTLE HAS MECHANICAL STOP SHORT OF FULL MOVEMENT.  *S/D*  REDUCED THROTTLE MOVEMENT DUE TO THRUST REVERSER INTERLOCK ACTUATOR LOCKED IN EXTENDED POSITION DUE TO OPEN CIRCUIT BREAKER.  RESET CIRCUIT BREAKER, OPERATION CHECKS NORMAL.
